Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 3

Open AccessArticle
Some new Formulas for the Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 54-59. DOI: 10.12691/tjant-4-3-1
Pub. Date: July 29, 2016Views: 17579Downloads: 15292
Open AccessArticle
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 9605Downloads: 7721Citations: 3
Open AccessArticle
oo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73. DOI: 10.12691/tjant-4-3-3
Pub. Date: August 22, 2016Views: 9083Downloads: 7065
Open AccessArticle
A Note on the Translated Whitney Numbers and Their q-Analogues
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 74-81. DOI: 10.12691/tjant-4-3-4
Pub. Date: August 22, 2016Views: 8432Downloads: 6584
Open AccessArticle
QK Classes in Clifford Analysis
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 82-86. DOI: 10.12691/tjant-4-3-5
Pub. Date: August 27, 2016Views: 7405Downloads: 5688